# SDR SWIA95575

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

AT 14,000 FEET, THE RIGHT ENGINE LOST POWER.  EGT DROPPED, TORQUE DROPPED, AND FUEL FLOW DROPPED.  RPM STAYED AT 100 PERCENT.  OIL PRESSURE AND TEMPERATURE REMAINED NORMAL. COULD ONLY GET 20 PERCENT TORQUE WITH POWER LEVER ALL THE WAY FORWARD.  DIVERTED TO ONT.  FOUND FUEL LINE CRACKED BETWEEN FUEL CONTROL UNIT AND FUEL FLOW TRANSMITTER.  REMOVED AND REPLACED FUEL LINE.  RAN THE RIGHT ENG TO TAKE OFF POWER.  ALL PARAMETERS NORMAL.  NO LEAKS FOUND.
